Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 61, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 14, 2011, 11:44 PM CDT for 5 counties in Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2011, 11:44 PM CDT (04:44 UTC)
- Expired
- Apr 15, 2011, 12:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Hill County, TX, Limestone County, TX, McLennan County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:04 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS54 KFWD 150444
SVRFWD
TXC139-217-293-309-349-150545-
/O.NEW.KFWD.SV.W.0061.110415T0444Z-110415T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ELLIS COUNTY IN NORTH CENTRAL TEXAS...
HILL COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1245 AM CDT
* AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ITALY TO 14 MILES NORTHWEST OF
CRAWFORD...AND MOVING EAST AT 40 MPH. THIS WARNING REPLACES THE
PREVIOUS WARNING FOR HILL AND NAVARRO COUNTIES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BYNUM AROUND 1150 PM
WEST...CRAWFORD AND BLOOMING GROVE AROUND MIDNIGHT
MCGREGOR AND BARRY AROUND 1205 AM
MOODY AROUND 1210 AM
CORSICANA...WOODWAY AND WACO AROUND 1215 AM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 316 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 4...
I-35E BETWEEN MILE MARKERS 1 AND 21...
I-45 BETWEEN MILE MARKERS 213 AND 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM FRIDAY MORNING FOR
NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM FRIDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3181 9650 3178 9648 3153 9678 3126 9734
3128 9737 3159 9760 3175 9728 3179 9732
3184 9728 3184 9733 3192 9740 3228 9686
3222 9615 3218 9617 3216 9611 3210 9611
3209 9606 3200 9607
TIME...MOT...LOC 0443Z 289DEG 35KT 3219 9682 3164 9758
$$3 follow-up statements
859
WWUS54 KFWD 150511
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 AM CDT FRI APR 15 2011
TXC139-150521-
/O.CAN.KFWD.SV.W.0061.000000T0000Z-110415T0545Z/
ELLIS TX-
1211 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ELLIS COUNTY IS
CANCELLED...
THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 9 AND 20.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEAST TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3200 9607 3181 9650 3178 9648 3153 9678
3126 9734 3159 9760 3175 9729 3186 9718
3221 9657 3222 9615 3218 9617 3216 9611
3210 9611 3209 9606
TIME...MOT...LOC 0511Z 289DEG 35KT 3210 9652 3155 9728
$$
TXC217-293-309-349-150545-
/O.CON.KFWD.SV.W.0061.000000T0000Z-110415T0545Z/
NAVARRO TX-HILL TX-MCLENNAN TX-LIMESTONE TX-
1211 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN LIMESTONE...MCLENNAN...SOUTHEASTERN HILL AND NAVARRO
COUNTIES...
AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF EMHOUSE TO 7
MILES EAST OF CRAWFORD...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
OAK VALLEY...RETREAT...MOUNT CALM AND LORENA AROUND 1220 AM CDT...
POWELL...ROBINSON...MUSTANG AND ANGUS AROUND 1225 AM CDT...
NAVARRO AND MILDRED AROUND 1230 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 316 AND 359...
I-45 BETWEEN MILE MARKERS 213 AND 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEAST TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3200 9607 3181 9650 3178 9648 3153 9678
3126 9734 3159 9760 3175 9729 3186 9718
3221 9657 3222 9615 3218 9617 3216 9611
3210 9611 3209 9606
TIME...MOT...LOC 0511Z 289DEG 35KT 3210 9652 3155 9728
$$857
WWUS54 KFWD 150522
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 AM CDT FRI APR 15 2011
TXC309-150533-
/O.CAN.KFWD.SV.W.0061.000000T0000Z-110415T0545Z/
MCLENNAN TX-
1222 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR MCLENNAN COUNTY IS
CANCELLED...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 316 AND 354.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEAST TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3200 9607 3181 9650 3177 9650 3152 9680
3188 9705 3204 9686 3221 9657 3222 9616
3218 9617 3216 9614 3216 9611 3210 9611
3209 9606
TIME...MOT...LOC 0523Z 284DEG 33KT 3211 9641 3180 9697
$$
TXC217-293-349-150545-
/O.CON.KFWD.SV.W.0061.000000T0000Z-110415T0545Z/
NAVARRO TX-HILL TX-LIMESTONE TX-
1222 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN LIMESTONE...SOUTHEASTERN HILL AND NAVARRO
COUNTIES...
AT 1223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CORSICANA TO 5 MILES SOUTHWEST OF PENELOPE...MOVING EAST AT 40
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
POWELL...MOUNT CALM...HUBBARD AND DAWSON AROUND 1230 AM CDT...
MUSTANG...MILDRED AND ANGUS AROUND 1235 AM CDT...
GOODLOW...KERENS AND NAVARRO AROUND 1240 AM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 213 AND 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEAST TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3200 9607 3181 9650 3177 9650 3152 9680
3188 9705 3204 9686 3221 9657 3222 9616
3218 9617 3216 9614 3216 9611 3210 9611
3209 9606
TIME...MOT...LOC 0523Z 284DEG 33KT 3211 9641 3180 9697
$$010
WWUS54 KFWD 150538
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1238 AM CDT FRI APR 15 2011
TXC217-293-349-150549-
/O.EXP.KFWD.SV.W.0061.000000T0000Z-110415T0545Z/
NAVARRO TX-HILL TX-LIMESTONE TX-
1238 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIMESTONE...
SOUTHEASTERN HILL AND NAVARRO COUNTIES EXPIRES AT 1245 AM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 213 AND 239.
AT 1239 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR EASTERN TEXAS.
LAT...LON 3200 9607 3181 9650 3177 9650 3152 9680
3188 9705 3204 9686 3221 9657 3222 9616
3218 9617 3216 9614 3216 9611 3210 9611
3209 9606
TIME...MOT...LOC 0539Z 284DEG 33KT 3207 9624 3176 9680
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:47 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 14, 9:47 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT THU APR 14 2011 .UPDATE... A COLD FRONT EXTENDED SOUTHEAST OF GAINESVILLE...MINERAL WELLS... CISCO LINE AS OF 930 PM. THIS FRONT WILL MOVE THROUGH THE METROPLEX BETWEEN 10 AND 11 PM...AND THROUGH PARIS AND WACO AFTER MIDNIGHT. EXPECT NORTHWESTERLY WINDS TO INCREASE TO 20 TO 30 MPH DURING THE DAY FRIDAY. THUS HAVE ISSUED A WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 9 AM THROUGH 8 PM FRIDAY. WIND GUSTS OVER 40 MPH ARE LIKELY ESPECIALLY ACROSS THE NORTHERN HALF OF NORTH TEXAS. 58 && .AVIATION UPDATE... COLD FRONT IS MOVING MUCH FASTER THAN PREVIOUSLY THOUGHT AND WILL BE ARRIVING IN THE METROPLEX BETWEEN 03-04Z AND KACT AROUND 06Z. LOOKS LIKE THE GREATEST THREAT FOR STORMS WILL REMAIN NORTH OF THE METROPLEX TAF SITES AND HAVE REMOVED THE THUNDER MENTION FROM ALL BUT KDAL. THE FRONT WILL LIKELY MOVE THROUGH THE METROPLEX TAF SITES BEFORE SHOWERS AND THUNDERSTORMS HAVE A CHANCE TO BUILD SOUTH ALONG THE FRONT AND THE THREAT WILL SHIFT NORTHEAST OF THE TAF SITES. .../PREVIOUS AVIATION DISCUSSION/... CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN 01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30 KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM 300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH- SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER 16/00Z OR EARLY FRIDAY EVENING. 82/JLD && .PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/ INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH TEXAS TONIGHT. AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000 J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I 20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING 4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL 10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW. FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED. WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND. BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 53 76 45 79 53 / 40 0 0 0 10 WACO, TX 55 79 44 81 51 / 10 0 0 0 10 PARIS, TX 54 68 41 70 47 / 70 0 0 0 10 DENTON, TX 48 74 40 78 48 / 40 0 0 0 10 MCKINNEY, TX 53 73 40 75 46 / 60 0 0 0 10 DALLAS, TX 55 75 47 77 55 / 40 0 0 0 10 TERRELL, TX 55 74 43 75 49 / 50 0 0 0 10 CORSICANA, TX 57 77 45 77 51 / 20 0 0 0 10 TEMPLE, TX 55 79 43 81 52 / 10 0 0 0 10 MINERAL WELLS, TX 47 79 39 80 50 / 10 0 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092- 100>103-115>119-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ100-115. && 82/58
Hazardous weather outlook, Apr 14, 9:41 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CDT THU APR 14 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 941 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A BONHAM TO SULPHUR SPRINGS LINE...WITH A SLIGHT RISK AS FAR WEST AND SOUTH AS A BOWIE...TO FORT WORTH... TO PALESTINE LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. AN ISOLATED TORNADO IS STILL POSSIBLE IN THE MODERATE RISK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10 AM UNTIL 8 PM FRIDAY. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS ON FRIDAY FROM 9 AM UNTIL 8 PM. STRONG NORTHWEST WINDS GUSTING OVER 40 MPH WILL OCCUR ON FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST OF A BOWIE...FORT WORTH...TO PALESTINE LINE. 82/JLD
In the hours before
Local storm report, Apr 14, 11:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND GST GARLAND 32.92N 96.63W
04/14/2011 E64 MPH DALLAS TX TRAINED SPOTTER
64 MPH WIND GUST AND NICKEL SIZE HAIL IN GARLANDLocal storm report, Apr 14, 11:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL GARLAND 32.92N 96.63W
04/14/2011 E1.75 INCH DALLAS TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN GARLANDLocal storm report, Apr 14, 11:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST GARLAND 32.92N 96.63W
04/14/2011 E74 MPH DALLAS TX TRAINED SPOTTER
74 MPH WIND GUST IN GARLANDLocal storm report, Apr 14, 11:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL COVINGTON 32.18N 97.27W
04/14/2011 E1.00 INCH HILL TX LAW ENFORCEMENT
IN COVINGTONLocal storm report, Apr 14, 11:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG HONEY GROVE 33.58N 95.92W
04/14/2011 FANNIN TX TRAINED SPOTTER
2 HOMES DAMAGED IN HONEY GROVELocal storm report, Apr 14, 11:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 4 E ITASCA 32.17N 97.08W
04/14/2011 E0.75 INCH HILL TX TRAINED SPOTTER
PENNY HAIL AND 35 MPH WINDS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:46 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 14, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 14, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 59 min |
| Apr 14, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 56 min |
| Apr 14, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Wise | 52 min |
| Apr 14, 9:30 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 23 hr |
| Apr 14, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Apr 14, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Fannin, Grayson | 62 min |
| Apr 14, 10:31 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 44 min |
| Apr 14, 10:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Apr 14, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more | 58 min |
| Apr 14, 11:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 67 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Kaufman, Rains, Van Zandt | 64 min |
| Apr 15, 12:37 AM CDT | Special Weather Statement | FWD | Bell | 23 min |
| Apr 15, 1:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 15, 1:30 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Apr 15, 12:35 PM CDT | Special Weather Statement | FWD | Jack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more | 85 min |
| Apr 15, 1:56 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 64 min |
| Apr 15, 3:04 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 56 min |
| Apr 15, 3:58 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 62 min |
| Apr 15, 4:56 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 64 min |
| Apr 15, 6:02 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.